Oxycontin is one of the most commonly abused prescription drugs. If you or a loved one is struggling with OxyContin contact us for help today.
Withdrawal from any drug is the body’s response to no longer having that drug in its system. The brain has to adjust and this causes a range of symptoms that can be unpleasant, painful and uncomfortable enough to drive you to use again. For this reason, it is important to attempt to detox from Oxycontin only under supervision. While Oxycontin withdrawal is rarely dangerous, it does often lead to a relapse.
The symptoms of withdrawal from Oxycontin1 include anxiety, irritability, agitation, insomnia, increased tear production, muscle aches, runny nose, and excessive sweating and yawning in the early stages. As withdrawal goes on, expect to start to feel worse. You may have stomach cramping and diarrhea. You will likely start to feel nauseated and may vomit. Goose bumps and chills are also common in the later stages of withdrawal.
The duration of withdrawal from oxycodone is different for every person. A number of factors will determine how long oxycodone withdrawal lasts, including:
We provide holistic care and treatment using an individualized approach specifically tailored to your needs. Our holistic care and treatment is based on the best scientific evidence available. Secondly, we help you lead a healthy, substance-free life with adaptive coping and problem-solving skills. Don’t let Ecstasy addiction control your life. Our addiction professionals can help you get on a path of recovery, significantly changing your life. Contact us today for more information on our certified staff of professionals, as well as our first-rate facilities.